Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2021

THE FIBONACCI-CIRCULANT SEQUENCES IN THE BINARY POLYHEDRAL GROUPS

Erdal Karaduman, ÖMÜR DEVECİ

INTERNATIONAL JOURNAL OF GROUP THEORY Cilt 10 · Sayı 3 · ss. 97–101 · 01.09.2021
DOI ile aç

Özet

In 2017 Deveci et al. defined the Fibonacci-circulant sequences of the first and second kinds as shown, respectively:

Atıf için künye

Karaduman, E., & DEVECİ, Ö. (2021). THE FIBONACCI-CIRCULANT SEQUENCES IN THE BINARY POLYHEDRAL GROUPS. INTERNATIONAL JOURNAL OF GROUP THEORY, 10(3), 97–101. https://doi.org/10.22108/ijgt.2020.120894.1593

BibTeX
@article{karaduman2021-73570,
  author = {Karaduman, Erdal and DEVECİ, ÖMÜR},
  title = {THE FIBONACCI-CIRCULANT SEQUENCES IN THE BINARY POLYHEDRAL GROUPS},
  journal = {INTERNATIONAL JOURNAL OF GROUP THEORY},
  year = {2021},
  volume = {10},
  number = {3},
  pages = {97--101},
  issn = {2251-7650},
  doi = {10.22108/ijgt.2020.120894.1593},
  url = {https://akademik.atauni.edu.tr/yayinlar/73570-the-fibonacci-circulant-sequences-in-the-binary-polyhedral-groups}
}